Forum Rules


Reply
 
LinkBack Thread Tools Search this Thread
Old Mar 30th, 2011, 08:02 AM   1
immimx
Waiting To Try (WTT)
Active BnB Member
 
Join Date: May 2010
Posts: 713

anyone on the mini=pill?


hi, just wanted to know if tiredness/fatigue is a side effect of the mini pill as im having real problems with the 'normal' pill.



Status: Offline
 
Old Mar 30th, 2011, 08:45 AM   2
anniepie
Mum (Mom)
BnB Addict
 
 
Join Date: Feb 2011
Posts: 9,226
Hey Immimx- I'm on the minipill micronor...To be honest, I'm absolutely exhausted all the time at the moment, but not sure if it's down to the pill or just generally overdoing things. I've been wondering recently about coming off the pill for various reasons, but I really don't like other forms of BC...x



 
Status: Offline
 
Old Mar 30th, 2011, 11:36 AM   3
immimx
Waiting To Try (WTT)
Active BnB Member
 
Join Date: May 2010
Posts: 713
yeah ive been having a look, and the other hormonal types seem to have loads of side effects, which i think im quite suseptable to! the mini pill seems like it have less of these.
im pretty sure its the pill causing my tiredness and ive already been to the docs about it and changed pills. but still so tired... i notice it about an hour after i take a pill..
on my pill free week im fine!!!
x



Status: Offline
 
Old Mar 30th, 2011, 11:41 AM   4
mumofangels
Mum (Mom)
New BnB Member
 
 
Join Date: Mar 2011
Location: staffordshire
Posts: 9
Hi immimx! i am on micronor (mini pill) aswell. the 1st couple of weeks being on it i was extremely tired. i told the health visitor about my problem and she said ,to change the time in taking it. i now take it at 9pm and it does help x x (just remember that if you are changing the timing of your pill, use alternative precautions i.e. condoms) hope this helps hun



Status: Offline
 
Old Mar 30th, 2011, 11:48 AM   5
doxie.chi
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Mar 2011
Location: Maine
Posts: 242
Yes I was also on the Minipill for a while. It made me bleed very heavily, have clots and I was never regular. I often felt nauseated, and I was very tired, and basically exhausted all the time. I was on it continuously, and I agree with mumofAngels - maybe try taking it later in the night, maybe you will wake up less tired than if you take it in the morning.



Status: Offline
 
Old Mar 30th, 2011, 11:54 AM   6
anniepie
Mum (Mom)
BnB Addict
 
 
Join Date: Feb 2011
Posts: 9,226
Quote:
Originally Posted by mumofangels View Post
Hi immimx! i am on micronor (mini pill) aswell. the 1st couple of weeks being on it i was extremely tired. i told the health visitor about my problem and she said ,to change the time in taking it. i now take it at 9pm and it does help x x (just remember that if you are changing the timing of your pill, use alternative precautions i.e. condoms) hope this helps hun
Ooooh, I might try taking it late- I've always taken my pills in the morning



 
Status: Offline
 
Old Mar 30th, 2011, 12:07 PM   7
immimx
Waiting To Try (WTT)
Active BnB Member
 
Join Date: May 2010
Posts: 713
i take mine at about 11 ish (am) ill try that too
hope it works!!



Status: Offline
 
Old Mar 30th, 2011, 14:20 PM   8
MissKM
Waiting To Try (WTT)
Active BnB Member
 
 
Join Date: Jan 2011
Location: London
Posts: 561
hiya hun, im on the mini pill - cerazette - and never really felt tired cause of it...i do take it at 7pm so i dont know if that would be a factor xx



 
Status: Offline
 

SEO by vBSEO